# SDR SWAA2020031142355

- Difficulty date: February 6, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A101030
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. STA 767, S-26R, WL150 STRINGER CLIP HAS CORROSION         REMOVED CORROSION FROM AFT CARGO COMPT STRINGER CLIP AT STA 767 S-26R WL 150 AND VERIFIED WITH 10X MAGNIFYING GLASS - NO DEFECTS NOTED IAW SRM 51-10-02-0G-0 NO PUBLISHED LIMITS FOR STRINGER CLIP FABRICATED NEW CLIP IAW BOEING DWG 146A1010 REV A AND INSTALLED IAW BOEING DWG 146A1261 REV - AND SRM 51-40-02-0G-0 P/N 146A1010-30 ALODINED AND PRIMED NEW STRINGER CLIP IAW AMM 51-00-53-201 AMM
